Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
186 Doctors are Online

Trigger point injections, shoulder and neck, sore, chest pain, trouble in breathing

i got trigger point injections (4) in my upper right shoulder and right side of my neck. i went into shock and had sever chest pain and trouble breathing . still extremely sore from yesterday and still having a little bit of pressure on my chest. the feeling is the feeling you get when you get a pill stuck in your throat, only it s in my lungs. is this normal? i didn t go to a doctor to have them done i went to an at home nurse.. any tips or ideas on what i should do?
Asked On : Thu, 3 May 2012
Answers:  1 Views:  97
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Homeopath 's  Response
hi i had gone through your query and understand your concerns. i would come up with the possibility of FLATULENT DYSPEPSIA may be the cause for your sufferings.

it is common in people who are

-leads to stressful life
-suppressed emotions
-taking pain killers,steroids,and antibiotics frequently are some causes
I hope this is helpful for you, thank you          
Answered: Thu, 31 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor